# SDR C2XA07CL062

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 13,866 hours, 13,974 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 094
- Condition: Faulty
- Location: Rt Mlg
- Part time: 19,579 hours, 18,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABE FLIGHT 2054 - THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE UPON GEAR RETRACTION.  THE AIRCRAFT RETURNED TO ABE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD.
